# SDR SWIA202054794

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PRESSURE FLOOR SILL DOUBLER AT FS 797.00, AREAS MARKED.  C-CHECK RO 12/26/2020.  REMOVED CORROSION FROM RT PRESSURE FLOOR SILL DOUBLER AT FS 797 REFERENCING CRJ 900 SRM.  REPAIRED RT PRESSURE FLOOR SILL DOUBLER REFERENCING REO 690-53-41-246 REVISION DATED 2020-11-27.
